# SDR ASMF201610012

- Difficulty date: August 21, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737-800
- Aircraft serial: 36705
- Aircraft time: 7,154 hours, 2,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr 3 Flap
- Part time: 7,154 hours, 2,807 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HIT ON THE RIGHT INBOARD FLAP NUMBER 3. MAINTENANCE PERSONNEL PERFORMED REVISION TO RIGHT FLAP NUMBER 3 IAW SRM 57-53-01, DETECTING A DENT OF 11 LENGTH, 2 WIDE. INSPECTION PERSONNEL EVALUATED THE DAMAGE AND FOUND IT OUT OF LIMITS IAW SRM 57-53-01. AIRCRAFT WAS SENT TO THE HANGAR, THE NRC A0241131 WAS ISSUED TO REPAIR THE DAMAGE DETECTED, RIGHT INBOARD FLAP NUMBER 3 WAS REPLACED IAW AMM 27-81-11, ALL CORRECT.
